# SDR ABXA000176

- Difficulty date: January 13, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 35,639 hours, 32,820 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T8T61
- Condition: Cracked
- Location: Bs 1050 - 1057
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN KEEL BEAM WEB BL 0 BETWEEN STATION 1050 AND 1057.  REPAIRED IAW ABXREA B653-34320MR.
